MAUDE Adverse Event Report: ARTHREX, INC. DX FIBERTAK SUTURE ANCHOR, #1 FW & NDLS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DX FIBERTAK SUTURE ANCHOR, #1 FW & NDLS; NON-DEGRADABLE FIXATN FASTENER
Model Number DX FIBERTAK SUTURE ANCHOR, #1 FW & NDLS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/21/2025, an arthrex subsidiary employee reported via email that an ar-8990ds disposables kit for fibertak dx suture anchor and an ar-8990 fibertak dx suture anchor were involved in an issue during surgery.The surgeon requested the fibertak anchor and proceeded with the standard technique, inserting the drill bit and then hammering the anchor.During insertion, the anchor tip bent.An attempt was made to correct the tip for continued use, but the same issue occurred; the tip bent again.The patient¿s bone quality was assessed as good, and no additional anesthesia was administered.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 12/02/2025: this occurred during a reconstruction of the tendon of the second toe procedure.The anchor bent twice during initial insertion.The tip was corrected using a kelly instrument.The bent anchor was removed and not implanted.The procedure was completed without surgical delay.The drill bit from the kit was used for preparing the bone.No photos were taken, and no adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information available, including the returned device (if applicable), photographs, event description, and field feedback, arthrex has determined the most likely cause is attributed to off-axis loading or the use of excessive force during malleting, which can prevent the implant from seating properly and lead to mechanical disengagement or failure during insertion.

Brand Name
DX FIBERTAK SUTURE ANCHOR, #1 FW & NDLS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23815205
Report Number1220246-2025-05617
Device Sequence Number9386669
Product Code MBI
UDI-Device Identifier00888867265004
UDI-Public(01)00888867265004(11)250327(17)300228(10)15410734
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K172612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDX FIBERTAK SUTURE ANCHOR, #1 FW & NDLS
Device Catalogue NumberAR-8990
Device Lot Number15410734
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown